# SDR QXEA200501218

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 8,678 hours, 6,327 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0253
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 8,678 hours, 6,327 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - DURING TAXI OUT, THE INBOARD SPOILER CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE SPOILER PCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
